Results 1 to 4 of 4
  1. #1
    Registered User JesusLovesMe's Avatar
    Join Date
    Feb 2012
    Location
    Colorado
    Posts
    87
    Thanks
    12
    Thanked 18 Times in 16 Posts

    Default weird reaction out of the blue?

    My honey and I are planning on ttc our 3rd here in the next 2 or 3 months and I've been off my met for about 8 months. No particular reason why or anything. In the past I've gotten the bight yellow loose bm's for a couple weeks til its level. Well I'm trying to take it and I just get extremely pukey. What on earth could be causing it? I've never puked on it in the past.
    Me (33) DH (33)
    DD (6) Unplanned, wasnt trying but not preventing, took 3 years
    DD (2) Very planned, took 4 years, 3 mc inbetween
    3 Angel babies
    Progesterone shots and suppositories and shots with DD2
    The above highlighted b/c I cant stress how important it is for us cysters to have this checked AS SOON AS BFP OR SOONER!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
    My tricks: cough syrup, baby aspirin, Instead cup, big O after him, metformin, temping, mastered checking my cervix...

  2. #2
    Registered User nebulosity's Avatar
    Join Date
    Feb 2012
    Posts
    15
    Thanks
    0
    Thanked 6 Times in 5 Posts

    Default

    Are you on the same kind? I mean XR vs. "regular" --- are you eating food with it? How long has it been since you've been pukey? A few days or more than a week?

    I think if it's a strange side effect for you, to call in to your doctor. Vomiting/nausea are a listed side effect, but it goes on to say if it's extreme, persistent, and with other side effects to call your doctor immediately for risk of lactic acidosis (which can be life threatening). If it doesn't feel right, get it checked?

    Adrienne

  3. The Following User Says Thank You to nebulosity For This Useful Post:

    JesusLovesMe (04-04-2012)

  4. #3
    Lady of Leisure GlitterStar's Avatar
    Join Date
    May 2001
    Location
    CA
    Posts
    548
    Thanks
    0
    Thanked 67 Times in 48 Posts

    Default

    After being off it for 8 months did you start back on it slowly or just jump back into your normal dose? If you went straight back into the highest dose you were on previously, that might be your problem. If you've been off of it for any length of time, you really should start at 500 mg and slowly increase weekly or bi-weekly until your back up to your normal dose. Otherwise, just hopping back into it full boar is likely enough to make you sicker than you've previously experienced.

  5. The Following User Says Thank You to GlitterStar For This Useful Post:

    DiamondInTheRough (04-10-2012)

  6. #4
    Green Fields~Golden Sands DiamondInTheRough's Avatar
    Join Date
    Oct 2004
    Location
    Canada
    Posts
    6,149
    Thanks
    679
    Thanked 853 Times in 645 Posts

    Default

    I agree with Glitter. Sounds like you may have taken too much, too quickly? If not, it could just be your body's way of adjusting, instead of the yellow bms.
    Hidden Content Married SAHM - Me(35) DH(40)Hidden Content
    DS1 (2003) Clomid, IC Miracle - Bedrest, DS2 (2007) Metformin, IC Miracle - Cerclage
    Angel Baby @ 18 wks (2001) Bicornuate uterus, IC "To God we belong, and to Him is our return." Qur'an 2:156


Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •